# SDR NACA2023112000001

- Difficulty date: November 20, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,238 hours, 17,906 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF FAIL. RESET CB AND OPS CHECK HF IAW FT 23-11-804 AND AMM 23-11-00 OPS CHECK OK.
